Publication result detail

On stability regions for some delay differential equations and their discretizations

ČERMÁK, J.; DRAŽKOVÁ, J.

Original Title

On stability regions for some delay differential equations and their discretizations

English Title

On stability regions for some delay differential equations and their discretizations

Type

WoS Article

Original Abstract

The paper discusses stability regions for the exact and discretized differential equation with a constant lag. These regions are described in terms of explicit necessary and sufficient conditions guaranteeing the asymptotic stability of studied equations.

English abstract

The paper discusses stability regions for the exact and discretized differential equation with a constant lag. These regions are described in terms of explicit necessary and sufficient conditions guaranteeing the asymptotic stability of studied equations.

Keywords

Delay differential equation; numerical discretization; asymptotic stability

Key words in English

Delay differential equation; numerical discretization; asymptotic stability

Authors

ČERMÁK, J.; DRAŽKOVÁ, J.

RIV year

2015

Released

01.06.2014

Publisher

Springer

ISBN

0031-5303

Periodical

Periodica Mathematica Hungarica

Volume

68

Number

2

State

Hungary

Pages from

193

Pages to

206

Pages count

14

BibTex

@article{BUT101364,
  author="Jan {Čermák} and Jana {Dražková}",
  title="On stability regions for some delay differential equations and their discretizations",
  journal="Periodica Mathematica Hungarica",
  year="2014",
  volume="68",
  number="2",
  pages="193--206",
  doi="10.1007/s10998-014-0030-7",
  issn="0031-5303"
}